Kodai Mathematical Seminar Reports

Automorphisms of a free nilpotent algebra

Motoichi Okuzumi

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 20, Number 3 (1968), 374-384.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138845703

Digital Object Identifier
doi:10.2996/kmj/1138845703

Mathematical Reviews number (MathSciNet)
MR0233842

Zentralblatt MATH identifier
0165.04902

Subjects
Primary: 16.32

Citation

Okuzumi, Motoichi. Automorphisms of a free nilpotent algebra. Kodai Math. Sem. Rep. 20 (1968), no. 3, 374--384. doi:10.2996/kmj/1138845703. https://projecteuclid.org/euclid.kmj/1138845703


Export citation

References

  • [1] ARTIN, E., C. J. NESBITT, AND R. M. THRALL, Rings with minimum condition. Univ. Michigan Publ. Math., No. 1 (1944).
  • [2] ASANO, S., On the radical of quasi-Frobenms algebras. Kdai Math. Sem. Rep 13 (1961), 135-151.
  • [3] DEURING, M., Algebren. Berlin (1935)
  • [4] DICKSON, L. E., Algebras and their arithmetics. Chicago (1923)
  • [5] DUBISCH, R., AND S. PERLIS, On total nilpotent algebras. Amer. J. Math. 73(1951), 139-404
  • [6] HALL, M., The position of the radical in an algebra. Trans. Amer. Math. Soc 48 (1940), 391-404.
  • [7] HAZLETT, O., On the classification andinvariantive characterization of nilpoten algebras. Amer. J. Math. 38 (1916), 109-138.
  • [8] JACOBSON, N., Structure of rings. Amer. Math. Soc. Colloquium Publ., Provi dence (1956).
  • [9] MACDUFFEE, C. C, The theory of matrices. New York (1956)